# SDR MWEA98716

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 99105014
- Condition: Corroded
- Location: Bs 237-275
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEBS BETWEEN STA 237 TO 275 ON RIGHT SIDE ARE CORRODED.  INSTALLED FABRICATED CUSP WEBS  L18R.
